# SDR UALA2012051002674

- Difficulty date: May 9, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 42,965 hours, 5,189 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Part serial: 242C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, EXPERIENCED A BLEED OFF LT ENGINE EICAS ADVISORY AND A BLEED HP SOV L STATUS MESSAGE.  ALSO BLEED OFF LIGHT ON WITH SWITCH ON.  FOUND HPSOV BINDING DURING OPS TEST.  REPLACED VALVE PER AMM 36-11-07.  ACCOMPLISHED BLEED SHIFT.  OPS NORMAL
